# SDR SWAA043079

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 51,853 hours, 48,232 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shaft
- Part number: 121664
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNABLE TO STAY BELOW MAX CONTINUOUS EGT DURING CLIMBOUT TO FL 26, NR 1 EGT WAS 900 DEGREES TO 910 DEGREES AT CLIMB N1.  REMOVED AND REPLACED NR 1 ENGINE VBV MOTOR SHAFT PER MM.
